Alert archive / Ohio / Tornado Warnings in 2026
Tornado Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 7, 2026, 1:25 PM EST for Fairfield County, Licking County, Ohio. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2026, 1:25 PM EST (18:25 UTC)
- Expired
- Mar 7, 2026, 1:49 PM EST
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Fairfield County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 1:35 PM EST | TSTM WND DMG | 4 Ne Pleasantville, OH | Multiple trees, power lines down in village of New Salem. Time estimated from radar data. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 1:23 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
773
WFUS51 KILN 071825
TORILN
OHC045-089-071900-
/O.NEW.KILN.TO.W.0003.260307T1825Z-260307T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
125 PM EST Sat Mar 7 2026
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northeastern Fairfield County in central Ohio...
South central Licking County in central Ohio...
* Until 200 PM EST.
* At 125 PM EST, a severe thunderstorm capable of producing a tornado
was located near Baltimore, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Lancaster, Baltimore, Buckeye Lake, Millersport, Pleasantville,
Fairfield Beach, Harbor Hills, Thornport, Thurston, Interstate 70
at State Route 13, and Dumontville.
This includes I-70 in Ohio between mile markers 131 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3992 8242 3993 8242 3993 8246 3984 8247
3983 8240 3981 8240 3972 8262 3980 8270
4000 8237 3992 8226
TIME...MOT...LOC 1825Z 236DEG 36KT 3979 8261
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Campbell3 follow-up statements
492
WWUS51 KILN 071832
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
132 PM EST Sat Mar 7 2026
OHC045-089-071900-
/O.CON.KILN.TO.W.0003.000000T0000Z-260307T1900Z/
Fairfield OH-Licking OH-
132 PM EST Sat Mar 7 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EST FOR
NORTHEASTERN FAIRFIELD AND SOUTH CENTRAL LICKING COUNTIES...
At 132 PM EST, a severe thunderstorm capable of producing a tornado
was located over Pleasantville, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Baltimore, Buckeye Lake, Millersport, Pleasantville, Fairfield Beach,
Harbor Hills, Thornport, Thurston, and Interstate 70 at State Route
13.
This includes I-70 in Ohio between mile markers 131 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3992 8242 3993 8242 3993 8246 3984 8247
3983 8240 3981 8240 3976 8252 3986 8260
4000 8237 3992 8226
TIME...MOT...LOC 1832Z 236DEG 37KT 3984 8249
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Campbell656
WWUS51 KILN 071840
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
140 PM EST Sat Mar 7 2026
OHC045-071849-
/O.CAN.KILN.TO.W.0003.000000T0000Z-260307T1900Z/
Fairfield OH-
140 PM EST Sat Mar 7 2026
...THE TORNADO WARNING FOR NORTHEASTERN FAIRFIELD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for central Ohio.
&&
LAT...LON 3992 8242 3993 8243 3993 8249 4000 8237
3992 8226
TIME...MOT...LOC 1839Z 236DEG 36KT 3988 8241
$$
OHC089-071900-
/O.CON.KILN.TO.W.0003.000000T0000Z-260307T1900Z/
Licking OH-
140 PM EST Sat Mar 7 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EST FOR SOUTH
CENTRAL LICKING COUNTY...
At 139 PM EST, a severe thunderstorm capable of producing a tornado
was located over Thornport, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Buckeye Lake, Harbor Hills, Thornport, and Interstate 70 at State
Route 13.
This includes I-70 in Ohio between mile markers 131 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3992 8242 3993 8243 3993 8249 4000 8237
3992 8226
TIME...MOT...LOC 1839Z 236DEG 36KT 3988 8241
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Campbell217
WWUS51 KILN 071849
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
149 PM EST Sat Mar 7 2026
OHC089-071859-
/O.CAN.KILN.TO.W.0003.000000T0000Z-260307T1900Z/
Licking OH-
149 PM EST Sat Mar 7 2026
...THE TORNADO WARNING FOR SOUTH CENTRAL LICKING COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 800 PM EST for central Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
&&
LAT...LON 3992 8242 3993 8243 3993 8249 4000 8237
3992 8226
TIME...MOT...LOC 1848Z 236DEG 36KT 3994 8230
$$
CampbellWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 7, 6:26 AM EST, 6 hours 59 minutes earlier. Its key messages:
- 1) More showers and storms expected on Saturday with potential for severe weather. 2) An unsettled weather pattern will bring additional precipitation chances to the region Monday night through Thursday.
Area forecast discussion, Mar 7, 6:26 AM EST, 6 hours 59 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 626 AM EST Sat Mar 7 2026 .WHAT HAS CHANGED... Increased wind gusts for Saturday. Increased messaging in AFD and HWO for next week mid week system. && .KEY MESSAGES... 1) More showers and storms expected on Saturday with potential for severe weather. 2) An unsettled weather pattern will bring additional precipitation chances to the region Monday night through Thursday. && .DISCUSSION... KEY MESSAGE 1) More showers and storms expected on Saturday with potential for severe weather. While a few showers will be possible overnight, most of the precipitation activity will hold off until the day on Saturday as a system moves through. While thunderstorms will be possible across the entire region, thunderstorms will likely become more organized as they move to the east and therefore there is a higher potential for severe weather across eastern portions of the region across central Ohio, the Scioto River Valley region, and portions of northern Kentucky. While damaging wind is the primary threat, hail and isolated tornadoes will also be possible. This threat move move out of the region before dark. There will be a lull in the precipitation before the frontal boundary moves through. Outside of thunderstorms, winds will be gusty on Saturday with wind gusts around 30 to 40 mph possible. KEY MESSAGE 2) An unsettled weather pattern will bring additional precipitation chances to the region Monday night through Thursday. While a few showers and storms will be possible Monday night into Tuesday. The main impacts are Tuesday night through Thursday as a stronger storm system moves through. There will be the potential for heavy rain and renewed flooding concerns Tuesday night through Wednesday evening. Thunderstorms will also be possible. Cannot rule out a strong to severe storm. Outside of thunderstorms, winds will be gusty around 35 to 45 mph possible, if not higher, Wednesday into Wednesday night. Much colder air rushes in Wednesday night into Thursday with rain transitioning over to snow showers. Snow showers will continue during the day on Thursday with the temperatures staying in the 30s across most locations on Thursday. Due to blended nature, NBM is not capturing the amplification with this system and therefore current forecast will likely need to be adjusted as it gets closer in time including colder temperatures on Thursday, increasing precipitation chances, increasing winds, and changes in precipitation types. Another system will move through late in the week on Friday, there is more uncertainty with this system at this time. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... Have LLWS for the first couple hours of the TAF period this morning. Winds pick up today with wind gusts around 30 knots along with showers and some thunderstorms. There will be the potential for some higher gusts as the line moves through, however confidence in specific values was not high enough to include at this time. After the initial thunderstorms move through, showers will linger longer. There will then be a lull in the shower activity before more with the frontal boundary. MVFR cigs will move into the region during the day. There will potentially be a brief return to VFR conditions late in the afternoon and early evening before additional MVFR cigs work into the area. VFR conditions are expected by the end of the TAF period for the area TAF sites except KCMH and KLCK where MVFR cigs will still be possible. Wind gusts will linger into Saturday night before decreasing late in the overnight. OUTLOOK...MVFR ceilings possible into Sunday morning. MVFR conditions are possible Monday night through Wednesday. There is also the potential for IFR conditions. Thunderstorms possible Tuesday night into Wednesday. Wind gusts around 30 to 40 knots possible for Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && DISCUSSION... AVIATION...
Hazardous weather outlook, Mar 7, 1:51 AM EST, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 151 AM EST Sat Mar 7 2026 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-080700- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 151 AM EST Sat Mar 7 2026 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms are forecast to move across the region today. Some of these storms could be strong to severe. Damaging winds will be the primary threat, however hail and isolated tornadoes will also be possible. In addition, heavy downpours could lead to localized flooding issues as well with already saturated ground. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rain will be possible Tuesday night into Wednesday bringing the potential for renewed flooding concerns. In addition, an isolated strong to severe storm will be possible on Wednesday. Gusty winds in excess of 40 mph will be possible Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 7, 12:52 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1252 PM EST Sat Mar 7 2026
OHZ064-065-071815-
Fairfield OH-Pickaway OH-
1252 PM EST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
FAIRFIELD AND CENTRAL PICKAWAY COUNTIES THROUGH 115 PM EST...
At 1252 PM EST, a strong thunderstorm was located near Circleville,
moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Circleville, Canal Winchester, Ashville, South Bloomfield,
Williamsport, Logan Elm Village, Royalton, Lithopolis, Fox, Amanda,
Stoutsville, Aw Marion State Park, East Ringgold, US Route 22 at
State Route 159, Slate Run Metro Park, Clearport, State Route 138 at
US Route 22, and State Route 674 at State Route 188.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3951 8308 3960 8314 3980 8286 3980 8283
3983 8282 3962 8258
TIME...MOT...LOC 1752Z 236DEG 36KT 3961 8301
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CampbellLocal storm report, Mar 7, 1:25 PM EST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
125 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM Tstm Wnd Gst 4 SE Carroll 39.76N 82.66W
03/07/2026 M62 MPH Fairfield OH ASOS
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 12:52 PM EST | Special Weather Statement | ILN | Pickaway | 23 min |
| Mar 7, 12:58 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 32 min |
| Mar 7, 1:14 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 46 min |
| Mar 7, 1:38 PM EST | Severe Thunderstorm Warning | ILN | Licking | 18 min |
| Mar 7, 2:02 PM EST | Special Weather Statement | ILN | Hocking | 28 min |
| Mar 7, 2:05 PM EST | Special Weather Statement | ILN | Scioto | 25 min |
Nearby
Tornado Warnings in Ohio, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.